MathSciNet Relay Station
MathSciNet bibliographic data
MR1358979 (96h:14036) 14G20 (11G10 11G25 14K05)
Buium, Alexandru Differential characters of abelian varieties over $p$-adic fields. Invent. Math. 122 (1995), no. 2, 309–340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement